Abstract and Applied Analysis

A New Approach on Helices in Pseudo-Riemannian Manifolds

Evren Zıplar, Yusuf Yaylı, and İsmail Gök

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A proper curve α in the n -dimensional pseudo-Riemannian manifold ( M , g ) is called a V n -slant helix if the function g ( V n , X ) is a nonzero constant along α , where X is a  parallel vector field along α and V n is n th Frenet frame. In this work, we study such curves and give important characterizations about them.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 718726, 6 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412273253

Digital Object Identifier
doi:10.1155/2014/718726

Mathematical Reviews number (MathSciNet)
MR3186976

Zentralblatt MATH identifier
07022940

Citation

Zıplar, Evren; Yaylı, Yusuf; Gök, İsmail. A New Approach on Helices in Pseudo-Riemannian Manifolds. Abstr. Appl. Anal. 2014 (2014), Article ID 718726, 6 pages. doi:10.1155/2014/718726. https://projecteuclid.org/euclid.aaa/1412273253


Export citation

References

  • A. Jain, G. Wang, and K. M. Vasquez, “DNA triple helices: biological consequences and therapeutic potential,” Biochimie, vol. 90, no. 8, pp. 1117–1130, 2008.
  • Y. Yin, T. Zhang, F. Yang, and X. Qiu, “Geometric conditions for fractal super carbon nanotubes with strict self-similarities,” Chaos, Solitons and Fractals, vol. 37, no. 5, pp. 1257–1266, 2008.
  • G. Scarr, “Helical tensegrity as a structural mechanism in human anatomy,” International Journal of Osteopathic Medicine, vol. 14, no. 1, pp. 24–32, 2011.
  • M. A. Lancret, “Memoire sur les courbes a double courbure,” Mémoires Présentés à l'Institut, vol. 1, pp. 416–454, 1806.
  • D. J. Struik, Lectures on Classical Differential Geometry, Dover, New York, NY, USA, 1988.
  • E. Özdamar and H. H. Hacisalihoğlu, “A characterization of inclined curves in Euclidean $n$-space,” Communications de la Faculté des Sciences de l'Université d'Ankara. Series A1, vol. 24, no. 3, pp. 15–22, 1975.
  • S. Izumiya and N. Takeuchi, “New special curves and developable surfaces,” Turkish Journal of Mathematics, vol. 28, no. 2, pp. 531–537, 2004.
  • M. Önder, M. Kazaz, H. Kocayiğit, and O. Kiliç, “${B}_{2}$-slant helix in Euclidean 4-space ${E}^{4}$,” International Journal of Contemporary Mathematical Sciences, vol. 3, no. 29–32, pp. 1433–1440, 2008.
  • \.I. Gök, Ç. Camci, and H. H. Hacisalihoğlu, “${V}_{n}$-slant helices in Euclidean $n$-space ${E}^{n}$,” Mathematical Communications, vol. 14, no. 2, pp. 317–329, 2009.
  • \.I. Gök, Ç. Camc\i, and H. H. Hac\isalihoğlu, “${V}_{n}$-slant helices in Minkowski $n$-space ${E}_{1}^{n}$,” Communications de la Faculté des Sciences de l'Université d'Ankara. Séries A1, vol. 58, no. 1, pp. 29–38, 2009.
  • A. T. Ali and R. López, “Some characterizations of inclined curves in Euclidean ${E}^{n}$ space,” Novi Sad Journal of Mathematics, vol. 40, no. 1, pp. 9–17, 2010.
  • A. T. Ali and M. Turgut, “Some characterizations of slant helices in the Euclidean space ${E}^{n}$,” Hacettepe Journal of Mathematics and Statistics, vol. 39, no. 3, pp. 327–336, 2010.
  • M. Külahc\i, M. Bektaş, and M. Ergüt, “On harmonic curvatures of a Frenet curve in Lorentzian space,” Chaos, Solitons and Fractals, vol. 41, no. 4, pp. 1668–1675, 2009.
  • S. Özkald\i, \.I. Gök, Y. Yayl\i, and H. H. Hacisalihoğlu, “LC slant helix on hypersurfaces in Minkowski space ${E}_{1}^{n+1}$,” TWMS Journal of Pure and Applied Mathematics, vol. 1, no. 2, pp. 137–145, 2010.
  • Ç. Camc\i, K. \.Ilarslan, L. Kula, and H. H. Hac\isalihoğlu, “Harmonic curvatures and generalized helices in ${E}^{n}$,” Chaos, Solitons and Fractals, vol. 40, no. 5, pp. 2590–2596, 2009.
  • A. Şenol, E. Ziplar, Y. Yayli, and \.I. Gök, “A new approach on helices in Euclidean $n$-space,” Mathematical Communications, vol. 18, no. 1, pp. 241–256, 2013.
  • B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New York, NY, USA, 1983.
  • H. H. Song, “On proper helices in pseudo-Riemannian submanifolds,” Journal of Geometry, vol. 91, no. 1-2, pp. 150–168, 2008. \endinput